# SDR DALA2024020601610

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON BUSHING OF LOWER TORQUE LINK AND NUT ON TORQUE LINK MLG RH. CORRECTIVE ACTION: REPLACED TORQUE LINK PIN (3) SLEEVE (16) AND R/H MLG NUT (18) ON R/H MLG AS PER A320 FAM AMM 32-11-29-000-001-A. (0186731)
